# SDR SCNA20250917378

- Difficulty date: September 15, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N826SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34411
- Aircraft time: 55,631 hours, 29,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

6-12ABC EMERGENCY AREA LIGHTS FAILED CAPACITY CHECK RETEST. PER AMM 33-51-06-200-801 STEP 5	REMOVED AND REPLACED AFT POWER SUPPLY BATTERY PACK REF: 31-51-06-960-805. EMERGENCY LIGHTS CHECK GOOD.
